Auslander-Reiten theory in quasi-abelian and Krull-Schmidt categories

Shah, A (2020) Auslander-Reiten theory in quasi-abelian and Krull-Schmidt categories. Journal of Pure and Applied Algebra, 224 (1). pp. 98-124. ISSN 0022-4049



Copyright, Publisher and Additional Information: Crown Copyright © 2019 Published by Elsevier B.V. All rights reserved. This is an author produced version of a paper published in Journal of Pure and Applied Algebra. Uploaded in accordance with the publisher's self-archiving policy.
Keywords: Auslander-Reiten theory; Quasi-abelian category; Krull-Schmidt category; Irreducible morphism; Auslander-Reiten sequence; Cluster category
  • Accepted: 5 April 2019
  • Published (online): 23 April 2019
  • Published: January 2020
Institution: The University of Leeds
Academic Units: The University of Leeds > Faculty of Engineering & Physical Sciences (Leeds) > School of Mathematics (Leeds) > Pure Mathematics (Leeds)
Depositing User: Symplectic Publications
Date Deposited: 03 Jul 2019 09:16
Last Modified: 23 Apr 2020 00:39
Status: Published
Publisher: Elsevier
Identification Number:


Filename: 1809.11043.pdf

Licence: CC-BY-NC-ND 4.0

Share / Export